Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 81, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2015, 2:18 PM CDT for Burnet County, Llano County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 2:18 PM CDT (19:18 UTC)
- Expired
- May 25, 2015, 4:15 PM CDT
- In force
- 117 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 99 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
384
WGUS54 KEWX 251918
FFWEWX
TXC053-299-252115-
/O.NEW.KEWX.FF.W.0081.150525T1918Z-150525T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LLANO COUNTY IN SOUTH CENTRAL TEXAS...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 218 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...LLANO...BERTRAM...BUCHANAN
DAM...GAINESVILLE...GRANITE SHOALS...HORSESHOE BAY...MEADOWLAKES...
HIGHLAND HAVEN...BLUFFTON...VALLEY SPRING...OXFORD...LONE GROVE...
OATMEAL...SHADY GROVE...INKS LAKE STATE PARK...STOLZ AND WATSON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3100 9791 3052 9812 3052 9892 3089 9894
3092 9864 3092 9842 3095 9842
$$
MSL1 follow-up statement
507
WGUS74 KEWX 251954
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 PM CDT MON MAY 25 2015
TXC053-299-252115-
/O.CON.KEWX.FF.W.0081.000000T0000Z-150525T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO TX-BURNET TX-
254 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
LLANO AND BURNET COUNTIES...
AT 252 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSLAND...MARBLE FALLS...BURNET...LLANO...BERTRAM...BUCHANAN DAM...
GAINESVILLE...GRANITE SHOALS...HORSESHOE BAY...MEADOWLAKES...HIGHLAND
HAVEN...BLUFFTON...VALLEY SPRING...OXFORD...LONE GROVE...OATMEAL...
SHADY GROVE...INKS LAKE STATE PARK...STOLZ AND WATSON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3100 9791 3052 9812 3052 9892 3089 9894
3092 9864 3092 9842 3095 9842
$$
MSLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:28 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 25, 12:28 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1228 PM CDT MON MAY 25 2015 .AVIATION.../18Z TAFS/ MAIN CONCERNS THIS FORECAST PERIOD WILL BE THE ONGOING THREAT FOR STRONG TO SEVERE CONVECTION THIS AFTERNOON. GREATEST THREAT WILL REMAIN AT THE I-35 TERMINALS. KDRT SHOULD BE GOOD WITH CONDITIONS RETURNING TO VFR. CURRENT TRENDS ARE SHOWING SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE EASTERN HALF OF THE REGION. MVFR CONDITIONS WILL CONTINUE WITH THE CONVECTION AT THE I-35 SITES. WINDS WILL BE S/SE AT 10-15 KNOTS WITH GUSTS TO AROUND 20 KNOTS. MAY SEE A BRIEF PERIOD LATE THIS AFTERNOON AND INTO THE EVENING WITH MVFR CIGS. BY 06-08Z MVFR/IFR CIGS DEVELOP AND CONTINUE THROUGH 18Z. WITH WET GROUNDS HAVE INCLUDE SOME FOG FOR THE I-35 SITES AROUND SUNRISE. && .PREV DISCUSSION... /ISSUED 925 AM CDT MON MAY 25 2015/ UPDATE...COORDINATED WITH SPC ON TORNADO WATCH UNTIL 4 PM. STORMS WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE AS THEY MOVE EAST THROUGH THE HILL COUNTRY INTO THE I-35 CORRIDOR. ONGOING SUPERCELL TRACKING THROUGH EDWARDS COUNTY HAS PRODUCED LARGE HAIL REPORTS ALL THEY WAY BACK THROUGH VAL VERDE COUNTY...AND SIGNIFICANT WIND DAMAGE REPORTED BACK INTO MEXICO WHERE IT BEGAN. DISCRETE STORM CELLS WITH LARGE HAIL AND ISOLATED TORNADO POTENTIAL WILL BE A THREAT WITH STORMS THROUGH AT LEAST THE HILL COUNTRY AND I-35 CORRIDOR. IN ADDITION...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. 1-3 INCHES POSSIBLE WITH ISOLATED AMOUNTS UP TO 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN DANGEROUS FLASH FLOODING...WITH STREAM FLOWS THROUGH THE HILL COUNTRY STILL ELEVATED AND GROUNDS EAST SATURATED. PREV DISCUSSION... /ISSUED 628 AM CDT MON MAY 25 2015/ AVIATION DISCUSSION...FOR 12Z TAF PACKAGE... SEVERE THUNDERSTORM IN VICINITY OF KDRT AT TAF ISSUANCE. THIS STORM SHOULD BE CLEAR OF THE TERMINAL BY 12Z SO ONLY INCLUDED VCTS IN THE TAF. NO DEVELOPMENT SEEN YET BEHIND IT. OTHERWISE...NOT MUCH CHANGE TO THE TAFS FROM THE 06Z ISSUANCE...TIMING STILL LOOKS GOOD FOR TSRA AT I35 CORRIDOR TERMINALS. EXPECT ACTIVITY TO BE CLEAR OF THE TERMINALS BY AROUND 00Z. ISOLATED STORMS MAY CLUTTER APPROACH AND DEPARTURE ROUTES FROM MID MORNING THROUGH THE AFTERNOON. PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 25 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... THE ATMOSPHERE IS GETTING READY FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR THIS MORNING AND AFTERNOON...SOME OF WHICH COULD HAVE HEAVY RAIN AND BE SEVERE. CURRENTLY ON WATER VAPOR IMAGERY AND PER 00Z UPPER AIR ANALYSIS A COMPACT BUT STRONG SHORTWAVE TROUGH CAN BE SEEN BEGINNING TO MOVE INTO WEST TEXAS. LOOKING AT WATER VAPOR SHOWS US THAT THERE ARE TWO AREAS WHERE UPPER LIFT WILL BE MAXIMIZED WITH THE FIRST BEING OVER WEST TEXAS IS CLOSER PROXIMITY TO THE LOW. THE SECOND AREA OF ENHANCED LIFT IS FARTHER SOUTH...JUST WEST OF OUR WESTERN COUNTIES. PER LATEST RADAR IMAGERY...WE ARE ALREADY SEEING CONVECTIVE DEVELOPMENT ABOUT 40 MILES WEST OF DEL RIO. MORNING HIGH-RES MODEL GUIDANCE SHOWS THESE TWO AREAS OF LIFT QUITE WELL AND KEEP AN AXIS OF THE MOST ACTIVITY FOLLOWING A WSW TO ENE TRACK FROM THE RESPECTIVE ORIGINS. THIS WOULD BRING HIGH COVERAGES OF SHOWERS AND STORMS TO NORTH OF OUR CWA FROM THE NORTHERN PIECE AND A GOOD SWATH OF SHOWERS AND STORMS ACROSS OUR CWA LATER THIS MORNING AND AFTERNOON. THE TIMING OF THIS IS A BIT FASTER THAN PREVIOUS THOUGHT WITH THE MAIN ACTIVITY TO THE I-35 CORRIDOR AROUND 18Z. FOR THE MORNING HOURS...THINK THE ACTIVITY WILL FOLLOW THE EXPECTED MOTION QUITE WELL...BUT BY THE AFTERNOON...CONVECTIVE OUTFLOW BOUNDARIES COULD LEAD TO MORE CHAOTIC DEVELOPMENT AND STORM MOTIONS...AND COVERAGE OF ACTIVITY IS EXPECTED TO INCREASE ACROSS THE EASTERN COUNTIES. WITH THIS EXPECTED SCENARIO...THE BEST COVERAGE WOULD BE ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THROUGH THE LATE MORNING HOURS...BEFORE ENCOMPASSING MUCH OF THE AREA THIS AFTERNOON. CURRENT GOES PWAT ANALYSIS SHOWS THE ATMOSPHERE IS SLIGHTLY DRIER THAN THE LAST RAINFALL EVENT AND THIS WILL HELP KEEP RAIN TOTALS DOWN. HOWEVER...GIVEN THE EXPECTED COVERAGE OF CONVECTION...1-4 INCHES OF RAIN WILL BE POSSIBLE WITH ISOLATED HIGHER AMOUNTS. THESE AMOUNTS WILL NOT OCCUR FOR EVERYONE...BUT THE POTENTIAL IS THERE. IT WILL NOT TAKE A LOT OF RAINFALL TO CAUSE ADDITIONAL FLOODING SO EVERYONE NEEDS TO BE WEATHER AWARE TODAY. GIVEN THE CONVECTION ALREADY ONGOING WEST OF THE RIO GRANDE...WENT AHEAD AND INCLUDED THE REST OF THE CWA IN THE FLASH FLOOD WATCH AND MOVED UP THE START TIME TO 11Z OR 6AM. THE ATMOSPHERE WILL BE EXTREMELY UNSTABLE TODAY AND WITH PLENTY OF SHEAR...SEVERE STORMS ARE LIKELY. THE MAIN THREATS WILL BE LARGE HAIL INITIALLY...BUT DAMAGING WINDS CAN ALSO BE EXPECTED. THE KDFX VAD WIND PROFILE AND SPC MESOANALYSIS INDICATE PLENTY OF LOW-LEVEL SHEAR WITH TURNING FOR ISOLATED TORNADOES AS WELL. THE THREAT FOR TORNADOES WILL CONTINUE EAST THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE FLOODING THREAT WE WILL HAVE A DECENT SEVERE THREAT AND SPC HAS PLACED MUCH OF THE CWA IN AN ENHANCED RISK WITH THE REST OF THE AREA IN SLIGHT. WITH THE ACTIVITY CURRENTLY JUST WEST OF THE RIO GRANDE...SOME SORT OF CONVECTIVE WATCH MAY BE NEEDED LATER THIS MORNING. AGAIN...BE WEATHER AWARE ON THE HOLIDAY WITH MULTIPLE WAYS TO GET WEATHER INFORMATION. STORMS ARE EXPECTED TO BE EAST OF THE CWA BY THE LATE EVENING AND WILL KEEP SMALL CHANCES OF RAIN IN THE FORECAST FOR THE OVERNIGHT PERIOD. THERE WILL BE A SMALL CHANCE OF DIURNALLY DRIVEN CONVECTION TUESDAY AFTERNOON...BUT MOST OF THE FORECAST AREA SHOULD REMAIN DRY. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... SHORTWAVE RIDGING IS EXPECTED ON WEDNESDAY...KEEPING MUCH OF THE AREA DRY. WEDNESDAY WILL BE ONE OF THE WARMEST DAYS SO FAR THIS SPRING WITH HIGHS REACHING THE UPPER 80S AND 90S FOR MUCH OF THE AREA. BY THURSDAY....THE RIDGING IS EXPECTED TO BREAK DOWN AND MOVE EAST AND WE SHOULD COOL A COUPLE OF DEGREES FOR HIGHS. AS THE HIGH SHIFTS EAST...ANOTHER UPPER TROUGH IS EXPECTED TO BE MOVING EAST ACROSS THE WESTERN CONUS. AS THIS SYSTEM NEARS THE AREA...RAIN CHANCES WILL BE ON THE INCREASE ONCE AGAIN BEGINNING THURSDAY. MODELS ARE KEEPING THIS LOW AROUND THE AREA THROUGH THE WEEKEND...SO ANOTHER WET PERIOD IS POSSIBLE ALTHOUGH IT IS TOO EARLY TO TELL HOW MUCH RAIN WILL FALL OR EXACTLY WHERE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 68 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 67 87 72 88 / 80 40 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 69 87 73 89 / 70 40 20 20 20 BURNET MUNI AIRPORT 80 66 87 71 87 / 80 30 20 20 20 DEL RIO INTL AIRPORT 90 70 91 74 90 / 60 10 - 20 20 GEORGETOWN MUNI AIRPORT 80 68 87 72 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 70 88 73 88 / 60 20 20 20 20 SAN MARCOS MUNI AIRPORT 81 68 87 73 88 / 70 40 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 71 87 74 88 / 80 60 20 20 20 SAN ANTONIO INTL AIRPORT 83 70 87 74 88 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 70 88 74 89 / 70 30 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 930 AM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-261430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 930 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH UNTIL 4 PM TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Local storm report, May 25, 1:02 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
102 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM TORNADO LBJ STATE PARK 30.24N 98.63W
05/25/2015 GILLESPIE TX EMERGENCY MNGR
EMERGENCY MANAGER RECEIVED REPORT OF A TORNADO ON THE
LBJ RANCH
&&
EVENT NUMBER EWX1500505
CVPLocal storm report, May 25, 1:25 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
125 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TORNADO ROUND MOUNTAIN 30.44N 98.35W
05/25/2015 BLANCO TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1500506
CVPLocal storm report, May 25, 1:26 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TORNADO ROUND MOUNTAIN 30.44N 98.35W
05/25/2015 BLANCO TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO IN ROUND MOUNTAIN
MOVING TOWARD HWY 281 HWY 71 INTERSECTION
&&
CORRECTED REMARKS
EVENT NUMBER EWX1500506
CVPLocal storm report, May 25, 1:40 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD 5 S TIMBERWOOD PARK 29.63N 98.48W
05/25/2015 BEXAR TX TRAINED SPOTTER
FLOODED STREETS IN THE TIMBERWOOD AREA AS HEAVY RAIN
MOVES ACROSS NORTHEAST OF BEXAR COUNTY.
&&
EVENT NUMBER EWX1500507
OBLocal storm report, May 25, 1:47 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM FLASH FLOOD 3 SE FREDERICKSBURG 30.24N 98.84W
05/25/2015 GILLESPIE TX AMATEUR RADIO
GOEHMANN LANE CLOSED DUE TO FLASH FLOODING
&&
EVENT NUMBER EWX1500508
CVPLocal storm report, May 25, 2:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL WEST LAKE HILLS 30.29N 97.81W
05/25/2015 M0.25 INCH TRAVIS TX PUBLIC
&&
EVENT NUMBER EWX1500509
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | River Flood Warning | EWX | Bexar | 15 hr |
| May 24, 8:34 PM CDT | River Flood Warning | EWX | Uvalde | 23 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 9:57 AM CDT | Tornado Warning | EWX | Gillespie | 20 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | River Flood Warning | EWX | Williamson | 16 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:49 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 3 hr |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee | 46 min |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 42 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.